Citation:
A. A. Dorogovcev, “On the application of a Gaussian random operator to random elements”, Teor. Veroyatnost. i Primenen., 31:4 (1986), 811–814; Theory Probab. Appl., 31:4 (1987), 717–720
\Bibitem{Dor86}
\by A.~A.~Dorogovcev
\paper On the application of a Gaussian random operator to random elements
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 4
\pages 811--814
\mathnet{http://mi.mathnet.ru/tvp1694}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=881595}
\zmath{https://zbmath.org/?q=an:0658.60081|0618.60048}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 4
\pages 717--720
\crossref{https://doi.org/10.1137/1131100}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1987K866700020}
Linking options:
https://www.mathnet.ru/eng/tvp1694
https://www.mathnet.ru/eng/tvp/v31/i4/p811
This publication is cited in the following 1 articles:
A. A. Dorogovtzev, “Fourier Transformation of Wiener Functionals and Various Methods of Stochastic Integration”, Theory Probab. Appl., 34:4 (1989), 705–709